How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28696
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

What are the side effect of Lupron after prostate cancer low

Customer Question

what are the side effect of Lupron after prostate cancer low dose radiation
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

MicrosoftInternetExplorer402DocumentNotSpecified7.8Normal0

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Lupron is an antiandrogen medication --that means it is going to wipe out any testosterone in the body.

This can cause hot flashes, fatigue, sexual dysfunction like erection problem commonly.

Also bone loss related osteoporosis can be a problem.

Hence,fosamax, calcium and vitamin d are recommended usually to prevent bone loss.

Cialis daily can be taken to counteract erection problem.

Hot flashes can be managed with Effexor.

MicrosoftInternetExplorer402DocumentNotSpecified7.8Normal0

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/